Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 26, NWS Green Bay, WI

April 1, 2016

NWS Green Bay, WI issued this small craft advisory at Apr 1, 2016, 3:27 PM CDT. It took effect at Apr 2, 2016, 10:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2016, 3:27 PM CDT (20:27 UTC)
In effect from
Apr 2, 2016, 10:00 AM CDT
Expired
Apr 3, 2016, 4:14 AM CDT
In force
18 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

846 
WHUS73 KGRB 012027
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
327 PM CDT FRI APR 1 2016

...GUSTY NORTHWEST WINDS AND BUILDING WAVES SATURDAY...

..A STRONG LOW WILL DROP SOUTHEAST ACROSS CENTRAL WISCONSIN
SATURDAY MORNING AND REACH THE EASTERN GREAT LAKES SATURDAY
EVENING. STRONG NORTHWEST WINDS ARE LIKELY BEHIND THE LOW FROM
MID-MORNING SATURDAY INTO SATURDAY NIGHT...WITH BUILDING WAVES.

LMZ521-522-541>543-020430-
/O.NEW.KGRB.SC.Y.0026.160402T1500Z-160403T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
327 PM CDT FRI APR 1 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM SATURDAY TO 5 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM SATURDAY TO 5 AM
CDT SUNDAY. 

* WINDS...NORTHWEST WINDS WILL INCREASE TO 30 KTS BY LATE MORNING
  SATURDAY...WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE.|

* WAVES...BUILDING TO 3 TO 5 FT BY SATURDAY AFTERNOON ON THE BAY
  AND LAKE...WITH HIGHER WAVES TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
741 
WHUS73 KGRB 020216
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
916 PM CDT FRI APR 1 2016

...GUSTY NORTHWEST WINDS AND BUILDING WAVES SATURDAY...

..A STRONG LOW WILL DROP SOUTHEAST ACROSS CENTRAL WISCONSIN
SATURDAY MORNING AND REACH THE EASTERN GREAT LAKES SATURDAY
EVENING. STRONG NORTHWEST WINDS ARE LIKELY BEHIND THE LOW FROM
MID-MORNING SATURDAY INTO SATURDAY NIGHT...WITH BUILDING WAVES.

LMZ521-522-541>543-021030-
/O.CON.KGRB.SC.Y.0026.160402T1500Z-160403T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
916 PM CDT FRI APR 1 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM SATURDAY TO
5 AM CDT SUNDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 30 KTS BY LATE 
  MORNING SATURDAY...WITH A FEW GALE FORCE GUSTS TO 35 KTS 
  POSSIBLE.| 

* WAVES...BUILDING TO 3 TO 5 FT BY SATURDAY AFTERNOON ON THE BAY 
  AND LAKE...WITH HIGHER WAVES TOWARDS OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
908 
WHUS73 KGRB 020845
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
345 AM CDT SAT APR 2 2016

...GUSTY NORTHWEST WINDS AND BUILDING WAVES THIS AFTERNOON...

..A STRONG AREAS OF LOW PRESSURE WILL SWEEP SOUTHEAST ACROSS
CENTRAL SECTIONS OF WISCONSIN THIS MORNING AND REACH THE EASTERN
GREAT LAKES THIS EVENING. STRONG NORTHWEST WINDS ARE LIKELY
BEHIND THE LOW FROM LATE THIS MORNING INTO TONIGHT...WITH
BUILDING WAVES.

LMZ521-522-541>543-021530-
/O.CON.KGRB.SC.Y.0026.160402T1500Z-160403T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
345 AM CDT SAT APR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 5 AM CDT SUNDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 30 KTS BY LATE THIS
  MORNING...WITH A FEW GALE FORCE GUSTS TO 35 KTS POSSIBLE.|

* WAVES...BUILDING TO 3 TO 5 FT BY THIS AFTERNOON ON THE BAY AND
  LAKE...WITH HIGHER WAVES TOWARDS OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

AK
852 
WHUS73 KGRB 021517
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1017 AM CDT SAT APR 2 2016

...GUSTY NORTHWEST WINDS AND BUILDING WAVES THIS AFTERNOON...

.A STRONG AREA OF LOW PRESSURE WILL REACH THE EASTERN GREAT LAKES
THIS EVENING. STRONG NORTHWEST WINDS AND BUILDING WAVES ARE
LIKELY BEHIND THE LOW THIS AFTERNOON INTO TONIGHT.

LMZ521-522-541>543-022330-
/O.CON.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1017 AM CDT SAT APR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SUNDAY...

* WINDS...NORTHWEST WINDS WILL INCREASE TO 30 KTS...WITH A FEW
  GALE FORCE GUSTS TO 35 KTS POSSIBLE.

* WAVES...BUILDING TO 3 TO 5 FT BY THIS AFTERNOON ON THE BAY AND 
  LAKE...WITH HIGHER WAVES TOWARDS OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
269 
WHUS73 KGRB 022007
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CDT SAT APR 2 2016

...GUSTY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE...

.A STRONG AREA OF LOW PRESSURE WILL REACH THE EASTERN GREAT LAKES
THIS EVENING. STRONG NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE BEHIND
THE LOW INTO TONIGHT.

LMZ521-522-541>543-030415-
/O.CON.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
307 PM CDT SAT APR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SUNDAY...

* WINDS...NORTHWEST WINDS OF 30 KTS...WITH A FEW GALE FORCE GUSTS
  TO 35 KTS POSSIBLE THIS EVENING. WINDS WILL EASE TO 15 TO 20 KTS
  OVERNIGHT.

* WAVES...3 TO 5 FT...WITH HIGHER WAVES TOWARDS OPEN WATERS. WAVES
  WILL SUBSIDE TO 2 TO 4 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
233 
WHUS73 KGRB 030241
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
941 PM CDT SAT APR 2 2016

...GUSTY NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE...

.A STRONG AREA OF LOW PRESSURE WILL REACH THE EASTERN GREAT LAKES
BY TONIGHT. STRONG NORTHWEST WINDS AND HIGH WAVES WILL CONTINUE
BEHIND THE LOW DURING THE OVERNIGHT HOURS...BEFORE GRADUALLY SUBSIDING.

LMZ521-522-541>543-031000-
/O.CON.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
941 PM CDT SAT APR 2 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM CDT SUNDAY...

* WINDS...NORTHWEST WINDS 15 TO 25 KTS...EASING TO 10 TO 20 KTS
  OVERNIGHT.

* WAVES...3 TO 5 FT...WILL SUBSIDE TO 2 TO 4 FT LATE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
760 
WHUS73 KGRB 030914
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
414 AM CDT SUN APR 3 2016

...GUSTY NORTH WINDS AND HIGH WAVES EXPECTED TONIGHT AND MONDAY
MORNING...

.A LOW PRESSURE SYSTEM WILL TRACK THROUGH SOUTHERN WISCONSIN
TODAY. STRONG NORTH WINDS BEHIND THE SYSTEM WILL CAUSE GUSTY WINDS
AND HIGH WAVES TONIGHT. WINDS WILL SUBSIDE MONDAY...HOWEVER HIGH
WAVES WILL CONTINUE INTO THE MORNING HOURS. 

LMZ541>543-031715-
/O.CAN.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/
/O.NEW.KGRB.SC.Y.0027.160403T2100Z-160404T1500Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
414 AM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM CDT MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 AM CDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS...NORTH WINDS 15 TO 25 KTS TONIGHT...EASING TO 10 TO 15
  KTS MONDAY.

* WAVES...3 TO 5 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-031015-
/O.CAN.KGRB.SC.Y.0026.000000T0000Z-160403T1000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
414 AM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED. THEREFORE THE SMALL CRAFT ADVISORY
HAS BEEN CANCELLED.

$$

KURIMSKI

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 1, 2:42 PM CDT, 45 minutes earlier.

Area forecast discussion, Apr 1, 2:42 PM CDT, 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
242 PM CDT FRI APR 1 2016

FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE

.SYNOPSIS...
ISSUED AT 241 PM CDT FRI APR 1 2016

A CHILLY PERIOD WITH SEVERAL ROUNDS OF PRECIPITATION...MUCH OF IT
FALLING AS SNOW.

THE POSITION OF THE LARGE-SCALE FEATURES INVOF NOAM MAY SHIFT A
BIT FROM TIME TO TIME...BUT PATTERN WL PRIMARILY FEATURE A RIDGE
NR THE WEST COAST AND A TROF OVER THE CENTRAL/ERN STATES. THERE WL
BE MORE VARIABILITY IN THE AMPLITUDE OF THE LNGWV PATTERN. WE/LL
START OUT THE FCST PERIOD WITH HIGH AMPLITUDE...GRADUALLY LOSE
AMPLITUDE THROUGH EARLY NEXT WEEK...THEN HAVE THE PATTERN UNDERGO
REAMPLIFICATION DURING THE MIDDLE TO LATTER PART OF NEXT WEEK.

THE PERSISTENT NWLY UPR FLOW WL KEEP TEMPS BLO NORMAL FOR MOST OF
THE PERIOD...THOUGH SOME BRIEF MODERATION IS POSSIBLE AT TIMES
AHEAD OF EACH SYSTEM CROSSING THE AREA. SHORTWAVES RIDING SE IN
THE UPPER FLOW WL BRING A SERIES OF PCPN PRODUCING CYCLONES
THROUGH THE REGION. THERE LOOKS TO BE ENOUGH OPPORTUNITIES FOR
PCPN TO RESULT IN AOA NORMAL AMNTS FOR THE PERIOD AS A WHOLE.
&&

.SHORT TERM...TONIGHT AND SATURDAY
ISSUED AT 241 PM CDT FRI APR 1 2016

THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW SEVERAL
SHORTWAVES MOVING THROUGH A LONGWAVE TROUGH POSITIONED OVER THE
WESTERN GREAT LAKES.  ONE OF THESE SHORTWAVE TROUGHS OVER LAKE
SUPERIOR IS PUSHING A COLD FRONT INTO EASTERN WI.  NARROW BAND OF
PRECIP IS MOVING ACROSS THE FOX VALLEY AND BAY WITH LOCALLY BUT
BRIEF HIGHER PRECIP RATES.  OTHER LIGHTER RAIN AND SNOW SHOWERS ARE
MOVING SOUTHEAST ACROSS NORTHWEST WISCONSIN...AND WILL LIKELY SLIDE
INTO CENTRAL/NORTH-CENTRAL WI THROUGH THE REST OF THE AFTERNOON.
LOOKING UPSTREAM...THE NEXT SHORTWAVE IS RAPIDLY DIVING SOUTH OVER
NORTHERN MANITOBA...AND POISED TO ARRIVE LATE TONIGHT INTO SATURDAY
MORNING. SNOW ACCUMULATIONS AND IMPACTS WITH THIS SYSTEM ARE THE
MAIN FORECAST CONCERNS.

TONIGHT...SURFACE COLD FRONT WILL BE MOVING ACROSS LAKE MICHIGAN
EARLY THIS EVENING.  BEHIND THE FRONT...STEEP LOW LEVEL LAPSE RATES
WILL LIKELY KEEP SCATTERED RAIN AND SNOW SHOWERS/SPRINKLES OVER
CENTRAL AND NORTH-CENTRAL WI THROUGH EARLY THIS EVENING.  PARTIAL
CLEARING MAY OCCUR FOR A BRIEF PERIOD AS THE SURFACE RIDGE AXIS
MOVES INTO THE REGION.  BEST CHANCES FOR CLEARING WILL BE IN THE
DOWNSLOPING AND EASTERN WI AREAS.  THEN CLOUDS WILL RAPIDLY BE ON
THE INCREASE AFTER MIDNIGHT FROM NORTHWEST TO SOUTHEAST AS A COMPACT
YET POTENT CLIPPER DIVES INTO THE STATE.  DYNAMICS AND INSTABILITY
ARE QUITE IMPRESSIVE WITH THIS CLIPPER...SO SHOULD SEE MODERATE TO
LOCALLY HEAVY SNOW MOVE INTO CENTRAL AND NORTH-CENTRAL WI GENERALLY
AFTER 09Z.  COULD SEE AN INCH OR TWO ALONG THE I39/ROUTE 51 CORRIDOR
BY SUNRISE.

SATURDAY...FOLLOWED THE MESOMODELS AND NAM FOR TRACK OF THE SURFACE
LOW DURING THIS PERIOD...WHICH WILL TAKE IT FROM NEAR MEDFORD TO
SHEBOYGAN DURING THE MORNING HOURS.  STRONG FGEN JUST NORTH OF THE
LOW TRACK WILL LIKELY CREATE A BAND OF MODERATE TO BRIEFLY HEAVY
SNOW DURING THE MORNING HOURS...ROUGHLY FROM MERRILL TO MANITOWOC.
THE BAND IS EXPECTED TO BE PRETTY NARROW...SO AMOUNTS MAY SHIFT
NORTH OR SOUTH DEPENDING ON THE EXACT TRACK.  BUT WITH MID-LEVEL
LAPSE RATES OF 7.5 TO 8 C/KM...A DENDRITIC GROWTH ZONE OF 50-100MB
DEEP...MAY SEE LOCALLY BRIEF SNOWFALL RATES APPROACHING AN INCH PER
HOUR.  IN GENERAL THOUGH...WILL SHOW 2-3 INCHES IN THIS SNOWFALL
AXIS...BRINGING AMOUNTS TO BETWEEN 2 AND 4 INCHES OVER THE I39/ROUTE
51 CORRIDOR.  DESPITE THE STRONGER SPRING SUN...SHOULD SEE A PERIOD
DURING THE MORNING WITH SNOW COVERED OR SLICK ROADS.
THEREFORE...WITH COORDINATION FROM SURROUNDING OFFICES...WILL ISSUE
A WINTER WEATHER ADVISORY STARTING AT 09Z. BEHIND THE
SYSTEM...NORTHWEST WINDS WILL INCREASE AND BECOME STRONG/GUSTY LATE
MORNING INTO EARLY AFTERNOON. SOME GUSTS UP TO 40 MPH WILL BE
POSSIBLE.  TEMPS WILL REMAIN CHILLY DUE TO THE WIND AND SNOW...WITH
HIGHS RANGING FROM THE UPPER 20S NORTH TO MID 30S SOUTH.

.LONG TERM...SATURDAY NIGHT THROUGH FRIDAY
ISSUED AT 241 PM CDT FRI APR 1 2016

THE MAIN FCST ISSUE CONTINUES TO REVOLVE ARND THE TIMING...TYPE...
AND AMNT OF PCPN. SOME FLURRIES LEFT OVER FM SYSTEM NUMBER ONE
COULD STILL BE AFFECTING THE FAR E AT THE START OF THE LONG-TERM
PART OF THE FCST. SOME SHSN IN THE SNOWBELT OF N-C WI ARE ALSO
POSSIBLE. OTHERWISE...QUIET WX IS EXPECTED SAT NGT AS LOW-LEVEL
RIDGE SHIFTS ACRS THE AREA.

PCPN CHCS WL INCR QUICKLY SUNDAY. THEY MAY TAPER OFF OVER THE FAR
W LATE IN THE DAY. BUT GIVEN THE UNCERTAINTY IN EXACTLY HOW FAST
PCPN WL ARRIVE AND WHEN IT WL DEPART...DIDN/T FEEL WE REALLY HAVE
THE FCST SKILL TO SUB-DIVIDE POPS BEYOND 12 HRS IN THIS SITN. THE
TRACK OF THE SYSTEM SHIFTED A BIT S FM WHAT WAS EXPECTED YDA. THE
FAR SRN PART OF THE FCST AREA COULD STILL WARM INTO THE 40S...BUT
THE BULK OF THE AREA WL STAY IN THE 30S. ADJUSTED FCST TO HAVE A
LITTLE MORE SNOW. CURRENT ESTIMATE IS THAT WE COULD SEE 2-3 INCHES
OVER ABOUT THE NERN 1/2 OF THE FCST AREA.

HIGH PRESSURE WL DROP SEWD INTO THE AREA BEHIND THE SUNDAY
SYSTEM. SINCE THERE WL PROBABLY BE A FRESH SNOWCOVER ON THE
GROUND...IT WOULD NOT BE IMPOSSIBLE FOR SOME OF THE
CLIMATOLOGICALLY COLD SPOTS IN N-C WI TO DROP BLO ZERO MON NGT IF
SKIES CLEAR QUICKLY ENOUGH. STUCK WITH SINGLE DIGIT (ABV ZERO)
MINS FOR NOW.

THE SYSTEM ARRIVING IN THE AREA DURING THE MIDDLE OF NEXT WEEK WL
BE LARGER AND MV MORE SLOWLY THAN ITS PREDECESSORS. THE OVERALL
TREND ON THE GUIDANCE WAS TO WEAKEN THE NWD PUSH OF WARM AIR AHEAD
OF THE SYSTEM. GIVEN THE TIME OF YEAR AND THE SYSTEM/S TRACK...
BEST GUESS IS THAT IT WL PROBABLY STILL BE ABLE TO DRAW ENOUGH
WARM AIR NWD TO RESULT IN THE BULK OF THE PCPN FALLING AS RAIN.

NO SIGNIFICANT CHGS WERE MADE TO THE EXTENDED FORECAST
INITIALIZATION GRIDS BASED ON A BROAD BLEND OF GUIDANCE PRODUCTS.
&&

.AVIATION...FOR 18Z TAF ISSUANCE
ISSUED AT 1209 PM CDT FRI APR 1 2016

BAND OF RAIN AND SNOW SHOWERS ALONG A COLD FRONT WILL MOVE ACROSS
EASTERN WI THIS AFTERNOON.  BY THE TIME IT REACHES THE FOX
VALLEY...TEMPERATURES WILL HAVE WARMED ENOUGH TO CHANGE PRECIP OVER
TO ALL RAIN.  BEHIND THE FRONT...SCATTERED RAIN AND SNOW SHOWERS ARE
EXPECTED TO RETURN TO CENTRAL AND NORTH-CENTRAL WI THIS AFTERNOON
AFTER A BRIEF BREAK.  BRIEF IFR VSBYS WILL BE POSSIBLE IN ANY SNOW
SHOWERS...BUT TEMPS ARE TOO WARM FOR ANY ACCUMULATIONS.  ANY PRECIP
SHOULD DIMINISH EARLY THIS EVENING...LEAVING A BREAK IN THE PRECIP
UNTIL LATE OVERNIGHT.  THATS WHEN A POTENT YET COMPACT LOW PRESSURE
SYSTEM QUICKLY MOVES INTO THE REGION.  WIDESPREAD SNOW IS EXPECTED
WITH THE SYSTEM THAT WILL IMPACT ALL TAF SITES.  ACCUMULATIONS LOOK
TO BE MAINLY IN THE 1 TO 3 INCH RANGE. THE HIGHER END WILL EXIST
ACROSS NORTH-CENTRAL WI...WHILE THE LOWER END OF THE RANGE IS MORE
LIKELY OVER EASTERN WI.  THE SNOWFALL WILL CONTINUE THROUGH
MIDDAY...AS NORTHWEST INCREASE AND BECOME GUSTY.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 4 AM TO 4 PM CDT SATURDAY FOR
WIZ005.

WINTER WEATHER ADVISORY FROM 4 AM TO 1 PM CDT SATURDAY FOR
WIZ010-018-030.
&&

SYNOPSIS.......SKOWRONSKI
SHORT TERM.....MPC
LONG TERM......SKOWRONSKI
AVIATION.......MPC
Hazardous weather outlook, Apr 1, 2:43 PM CDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
243 PM CDT FRI APR 1 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-021945-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
243 PM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

HAZARDOUS TRAVEL CONDITIONS ARE EXPECTED TO DEVELOP IN CENTRAL AND
NORTH-CENTRAL WISCONSIN LATE TONIGHT AS SNOW OVERSPREADS THE
AREA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

HAZARDOUS TRAVEL CONDITIONS WILL QUICKLY EXPAND INTO EASTERN
WISCONSIN DURING THE MORNING AS THE SNOW SHIFTS EAST. CONDITIONS
SHOULD IMPROVE SATURDAY AFTERNOON AS THE SNOW EXITS THE AREA. A
TOTAL ACCUMULATION OF 2 TO 4 INCHES IS EXPECTED...WITH THE HIGHEST
TOTALS FROM RHINELANDER SOUTH TO WAUSAU.

GUSTY NORTHWEST WINDS WILL DEVELOP DURING THE DAY SATURDAY. WIND
GUSTS OF 30 TO 40 MPH ARE POSSIBLE IN CENTRAL AND EAST-CENTRAL
WISCONSIN DURING THE AFTERNOON. THIS COULD MAKE DRIVING HIGH
PROFILE VEHICLES DIFFICULT.

ANOTHER ROUND OF LIGHT SNOW IS LIKELY SUNDAY...MAINLY ACROSS THE
NORTH AND NORTHEAST PARTS OF WISCONSIN. ANOTHER 2 TO 3 INCHES
INCHES OF SNOW IS POSSIBLE IN THESE AREAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO REPORT SNOW TOTALS TO THE NATIONAL
WEATHER SERVICE OFFICE IN GREEN BAY.

LMZ521-522-541>543-021945-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
243 PM CDT FRI APR 1 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A FEW GALE-FORCE GUSTS ARE POSSIBLE SATURDAY AFTERNOON AND
EVENING.

MPC/SKOWRONSKI

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 1, 2:41 PM CDTWinter Weather AdvisoryGRBLincoln, Marathon, Oneida, Vilas24 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.